Главная Текущий год Архив Инструкции авторам Submission Login Контакты
International Journal for Uncertainty Quantification
Бесплатный онлайн-доступ

ISSN Print: 2152-5080
ISSN Online: 2152-5099

Текущий год

Том 12, 2022 / Выпуск 4

DOI: 10.1615/Int.J.UncertaintyQuantification.v12.i4

Table of Contents:

MULTILEVEL QUASI-MONTE CARLO FOR INTERVAL ANALYSIS
1-19 страниц
DOI: 10.1615/Int.J.UncertaintyQuantification.2022039245
CONTROL VARIATES WITH A DIMENSION REDUCED BAYESIAN MONTE CARLO SAMPLER
21-37 страниц
DOI: 10.1615/Int.J.UncertaintyQuantification.2022035744
MANIFOLD LEARNING-BASED POLYNOMIAL CHAOS EXPANSIONS FOR HIGH-DIMENSIONAL SURROGATE MODELS
39-64 страниц
DOI: 10.1615/Int.J.UncertaintyQuantification.2022039936
Lp CONVERGENCE OF APPROXIMATE MAPS AND PROBABILITY DENSITIES FOR FORWARD AND INVERSE PROBLEMS IN UNCERTAINTY QUANTIFICATION
65-92 страниц
DOI: 10.1615/Int.J.UncertaintyQuantification.2022038086
Begell house Digital Library - Whole Library in One Click